In this paper we prove the persistence of space periodic multi-solitons of arbitrary size under any quasi-linear Hamiltonian perturbation, which is smooth and sufficiently small. This answers positively a longstanding question of whether KAM techniques can be further developed to prove the existence of quasi-periodic solutions of arbitrary size of strongly nonlinear perturbations of integrable PDEs.

Large KAM Tori for Quasi-linear Perturbations of KdV / M. Berti, T. Kappeler, R. Montalto. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 239:3(2021), pp. 1395-1500. [10.1007/s00205-020-01596-2]

Large KAM Tori for Quasi-linear Perturbations of KdV

Montalto R.
2021

Abstract

In this paper we prove the persistence of space periodic multi-solitons of arbitrary size under any quasi-linear Hamiltonian perturbation, which is smooth and sufficiently small. This answers positively a longstanding question of whether KAM techniques can be further developed to prove the existence of quasi-periodic solutions of arbitrary size of strongly nonlinear perturbations of integrable PDEs.
Settore MAT/07 - Fisica Matematica
Settore MAT/05 - Analisi Matematica
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Article (author)
File in questo prodotto:
File Dimensione Formato  
1908.08768.pdf

accesso aperto

974.91 kB Adobe PDF Visualizza/Apri
Berti2021_Article_LargeKAMToriForQuasi-linearPer.pdf

non disponibili

1.44 MB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/859760
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact